# SDR USAA050045

- Difficulty date: January 6, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 55,727 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED, AFT ENTRY DOOR LOWER HINGE CUTOUT.  DOUBLER INSTALLED PER TYPICAL REPAIR 53-60-10 AND EA 79782.  (M)
